research centers


Search results: Found 14

Listing 1 - 10 of 14 << page
of 2
>>
Sort by

Article
On A Subclass Of P- Valent Functions With Negative Coefficsients Defined By Integral Operator By Applying Fourier Series I

Author: Rafid Habib Buti
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2013 Volume: 1 Issue: 8 Pages: 71-74
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this paper , we introduced a new subclass which consists of analytic and valent functions with negative coefficients in the unit disk defined by integral operator . We obtain coefficient estimates and some results including applications of Fourier series .


Article
Certain results on a class of multivalent functions of power order defined by a linear integral operator

Authors: WaggasGalibAtshan --- Ahmed sallalJoudah
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2014 Volume: 2 Issue: 1 Pages: 31-38
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

By using a linear integral operator , a class of multivalent functions of power order is introduced. Some important results of this class such as coefficient estimates , integral means inequalities and other property are found.


Article
Subclass of Univalent Functions with Positive Coefficients

Authors: Huda Khalid AbidZaid هدى خالد عبدزيد --- Waggas Galib Atshan وقاص غالب عطشان
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2014 Volume: 6 Issue: 2 Pages: 83-93
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we consider the classH(γ,α) consisting of analytic function with positive coefficients. We obtain some geometric properties, like, arithmetic mean, some distortion theorems and Hadmard product in the class H(γ,α).


Article
A New Subclass of Harmonic Univalent Functions
صنف جزئي جديد من الدوال أحادية التكافؤ التوافقية

Authors: Najah Ali Jiben Al-Ziadi نجاح علي جبن --- Waggas Galib Atshan وقاص غالب عطشان
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 2 Pages: 26-32 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we define a new class of harmonic univalent functions of the form f=h+¯g in the open unit disk U. We obtain basic properties, like, coefficient bounds, extreme points, convex combination, distortion and growth theorems and integral operator.

في هذا البحث, عرفنا صنف جديد من الدوال أحادية التكافؤ التوافقية من الشكل f=h+¯g في قرص الوحدة المفتوح U. حصلنا على الخواص الأساسية مثل, حدود المعامل, نقاط متطرفة, التركيب المحدب, مبرهنات النمو والتشوية ومؤثر تكاملي.


Article
Some results of p+℘ - valent Functions

Authors: Thamer khalil MS --- Lieth A. Majed
Journal: Journal of Baghdad College of Economic sciences University مجلة كلية بغداد للعلوم الاقتصادية الجامعة ISSN: 2072778X Year: 2018 Issue: 55 Pages: 368-378
Publisher: Baghdad College of Economic Sciences كلية بغداد للعلوم الاقتصادية

Loading...
Loading...
Abstract

. In this present paper, we establish new subclass of p+℘ - valent functions with negative coefficients in unit disk Ω* = {z ∈C:|z|<1}. We obtain some properties, like, theorem of coefficient inequality, closure theorem ,weighted mean and integral operator.AMS subject classification: 30C45.

في البحث نحن قدمنا وعرفنا صنف جزي جديد للدوال متعددة التكافوء p+℘ مع المعاملات السالبة في قرص الوحدة Ω* = {z ∈C:0<|z|<1}. حصلنا على بعض الخواص مثل متراجحة المعاملات, مبرهنة الانغلاق ,الوسط الوزني ومعامل التكا مل.


Article
A Class of Meromorphic p-valent Functions

Authors: Waggas Galib Atshan --- Sarah Abd Al-Hmeed Jawad
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2019 Volume: 11 Issue: 1 Pages: Math Page 111-116
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we define a class of meromorphic p-valent functions and study some properties as coefficient inequality, closure theorem , growth and distortion bounds , arithmetic mean, radius of convexity, Convex linear combination and partial sums .


Article
SOME PROPERTIES OF A NEW SUBCLASS OF MEROMORPHIC UNIAVLENT FUNCTIONS WITH POSITIVE COEFFICIENTS DEFINED BY RUSCHEWEYH DERIVATIVE II

Author: Waggas Galib Atshan and **Rafid Habib Buti
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2010 Volume: 2 Issue: 1 Pages: 1-8
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

We have introduced a new class H of univalent meromorphic functions defined by Ruscheweyh derivative in the punctured unit disk U*. We study several properties, like , coefficient estimates , region of univalency, Hadamard product (or convolution).
We also obtain some results connected to (n,s)- Neighborhoods on H and integral operator.


Article
On the analytical part of harmonic univalent functions defined by generalized SA˘LA˘GEAN Drivatives
حول الجزء التحليلي للدوال احادية التكافؤ التوافقيه المعرفه بتعميم مشتقات سلاجين

Authors: عبدالرحمن سلمان جمعه --- اس. أر. كولكارني
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2009 Volume: 3 Issue: 2 Pages: 124-127
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

In the present paper and by making use the generalized S.al.agean derivatives we haveintroduce and study a class of analytic function and prove the coefficient conditions, distortion bound,fractional integral operator, convex combination, and radius of convexity for the analytic part of theharmonic starlike functions of order ƒ؟.

في هذا البحث وباستخدام تعميم مشتقات سلاجين قمنا بتقديم ودراسة صف للداله التحليليه وبرهنة شروط المعاملات ،.α ،مؤثر التكامل الكسري ،نصف قطر التحدب للجزء التحليلي للدوال النجميه التوافقيه من الرتبه


Article
Differential Operator of a Class of Meromorphic Univalent Functions With Negative Coefficients

Authors: Waggas Galib Atshan --- Ali Hamza Abada
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2011 Volume: 3 Issue: 2 Pages: 1-14
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In the present paper, we have studied a class of analytic and meromorphic univalent functions defined by differential operator in the punctured unit disk and obtain some sharp results including coefficient inequality, distortion theorem, radii of starlikeness and convexity, Hadamard product, closure theorems. We also obtain some results connected with neighborhoods on and integral operator


Article
On A Class Of P - Valent Functions Defined By Integral Operator

Authors: Mustafa Abbas Fadhel مصطفى عباس فاضل --- Rafid Habib Buti رافد حبيب
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2013 Volume: 1 Issue: 7 Pages: 37-42
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this paper , we study a newclass  M of p-valent functions withnegative coefficient defined by integraloperator in the unit disk . We obtain someresults of this class .

Listing 1 - 10 of 14 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (14)


Language

English (13)


Year
From To Submit

2019 (1)

2018 (2)

2017 (3)

2014 (3)

2013 (2)

More...